| Model Number |
D001 |
| Medical Device Problem Codes |
High impedance (1291); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) system presented to the hospital due to receiving anti-tachycardia pacing (atp) and shocks in the ventricular tachycardia (vt) zone.At the time of the last delivered shock the shock impedance was noted to have reached out of range reaching greater than 125 ohms.All other shocks had recorded impedance measurements within normal limits.Device data was sent to technical services (ts) for review.Device data determined the device recorded a code 1005 associated with an open circuit at the time shock was delivered.This system remains in service.No adverse patient effects were reported.